# SDR USAA2011092200025

- Difficulty date: September 14, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 262FF BETWEEN FR66 TO FR68, S23R.  REPLACED FLOOR PANEL 262FF BETWEEN FR66 TO FR68, S23R IAW JOB CARD NR 26C26053014.
